Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 13, NWS Corpus Christi, TX

September 11, 2009Bee County, Goliad County, Refugio County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Sep 11, 2009, 3:06 PM CDT for Bee County, Goliad County, Refugio County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 11, 2009, 3:06 PM CDT (20:06 UTC)
Expired
Sep 11, 2009, 5:09 PM CDT
In force
2 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties Bee County, TX, Goliad County, TX, Refugio County, TX

The radar

The Corpus Christi radar (KCRP), 103 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2009-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 983 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2009-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
983 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KCRP 112006
FFWCRP
TXC025-175-391-112300-
/O.NEW.KCRP.FF.W.0013.090911T2006Z-090911T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
306 PM CDT FRI SEP 11 2009

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN BEE COUNTY IN SOUTH TEXAS...
  GOLIAD COUNTY IN SOUTH TEXAS...
  NORTHWESTERN REFUGIO COUNTY IN SOUTH TEXAS...

* UNTIL 600 PM CDT

* AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  DOPPLER RADAR ESTIMATED RAINFALL AMOUNTS OF 1 TO 2.5 INCHES PER    
  HOUR WITH THESE STORMS. THE RAIN WAS FALLING IN AN AREA ALREADY    
  SATURATED FROM RAINS EARLIER IN THE DAY. AN ADDITIONAL 1 TO 3      
  INCHES ARE POSSIBLE THROUGH 6PM. 

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...BEEVILLE...GOLIAD...SKIDMORE...ANDER...BERCLAIR...
  BLANCONIA...CHARCO...FANNIN...NORMANNA...PETTUS...TULETA AND
  TULSITA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS. MOTORISTS...DO NOT DRIVE INTO FLOODED 
ROADWAYS. IF YOU ENCOUNTER A FLOODED ROAD...TURN AROUND DONT DROWN.

&&

LAT...LON 2890 9735 2890 9733 2839 9709 2817 9766
      2867 9793 2870 9788 2868 9784 2868 9778
      2892 9744 2893 9741

$$

JM
3 follow-up statements
000 
WGUS74 KCRP 112055
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
355 PM CDT FRI SEP 11 2009

TXC025-175-391-112300-
/O.CON.KCRP.FF.W.0013.000000T0000Z-090911T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEE-GOLIAD-REFUGIO-
INCLUDING THE CITIES OF...BEEVILLE...GOLIAD...SKIDMORE
355 PM CDT FRI SEP 11 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN REFUGIO...EASTERN BEE AND GOLIAD COUNTIES...

AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED 
AREA. THE HEAVIEST RAINFALL WAS OCCURRING OVER BEE COUNTY NEAR AND 
EAST OF SKIDMORE. THIS STORM WAS DRIFTING EAST AROUND 5 MPH. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLANCONIA...
TULSITA...TULETA...ANDER...WESER...WEESATCHE...PETTUS...NORMANNA...
GOLIAD...FANNIN...CHARCO...BERCLAIR AND BEEVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

&&

LAT...LON 2890 9735 2890 9733 2839 9709 2817 9766
      2867 9793 2870 9788 2868 9784 2868 9778
      2892 9744 2893 9741

$$

GW
000 
WGUS74 KCRP 112148
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
448 PM CDT FRI SEP 11 2009

TXC175-391-112157-
/O.CAN.KCRP.FF.W.0013.000000T0000Z-090911T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOLIAD-REFUGIO-
INCLUDING THE CITY OF GOLIAD
448 PM CDT FRI SEP 11 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN
REFUGIO AND GOLIAD COUNTIES...

THE HEAVY RAINFALL AND FLOODING HAS MOVED OUT OF THE AREA OR 
DISSIPATED...THEREFORE THE WARNING HAS BEEN CANCELLED. 


LAT...LON 2868 9784 2868 9778 2863 9774 2853 9770
      2853 9757 2845 9755 2844 9749 2840 9744
      2841 9740 2838 9738 2824 9747 2817 9766
      2867 9793 2870 9788

$$

TXC025-112300-
/O.CON.KCRP.FF.W.0013.000000T0000Z-090911T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEE-
INCLUDING THE CITIES OF...BEEVILLE...SKIDMORE
448 PM CDT FRI SEP 11 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
EASTERN BEE COUNTY...

AT 447 PM CDT...A THUNDERSTORM PRODUCING VERY HEAVY RAIN WAS REPORTED
OVER THE WARNED AREA NEAR SKIDMORE. RAINFALL FROM THESE SHOWERS AND 
STORMS COULD STILL PRODUCE 1 TO 3 INCHES OF RAIN.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLANCONIA...
TULSITA...TULETA...SKIDMORE...PETTUS...NORMANNA AND BEEVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

&&

LAT...LON 2868 9784 2868 9778 2863 9774 2853 9770
      2853 9757 2845 9755 2844 9749 2840 9744
      2841 9740 2838 9738 2824 9747 2817 9766
      2867 9793 2870 9788

$$

GW
000 
WGUS74 KCRP 112209
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
509 PM CDT FRI SEP 11 2009

TXC025-112218-
/O.CAN.KCRP.FF.W.0013.000000T0000Z-090911T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEE-
INCLUDING THE CITIES OF...BEEVILLE...SKIDMORE
509 PM CDT FRI SEP 11 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN BEE
COUNTY...

THE HEAVY RAINFALL HAS LEFT THE COUNTY...WITH AREAS OF MAINLY LIGHT 
TO MODERATE RAIN IN THE SOUTHERN HALF OF BEE COUNTY. THERE ARE NO 
REPORTS OF FLOODING IN THE COUNTY...AND THE CONCERN FOR FLOODING HAS 
DIMINISHED SO THE WARNING HAS BEEN CANCELLED.


LAT...LON 2868 9784 2868 9778 2863 9774 2853 9770
      2853 9757 2845 9755 2844 9749 2840 9744
      2841 9740 2838 9738 2824 9747 2817 9766
      2867 9793 2870 9788

$$

GW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 12:45 PM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Sep 11, 12:45 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1245 PM CDT FRI SEP 11 2009

.DISCUSSION...UPDATED FOR 18Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...SEEING A TEMPO BREAK IN CONVECTION FM RKP-CRP-NQI
WHERE ATMOSPHERE HAS STABILIZED SLIGHTLY. HWVR SCT-BKN RWS ONGOING
AND WL CONT FM VCT-BEA-ALI AND POINTS WEST WHERE ATMOSPHERE IS
DE-STABILIZING AND WEAK CONVERGENCE IS TAKING PLACE. COULD SEE
EMBEDDED TSTMS WITH HEAVY RAINFALL DVLPG AS SFC HEATING FURTHER
DE-STABILIZES THE ATMOSPHERE...ESPECIALLY BETWEEN ALI-HBV.
EVENTUALLY THINK THESE SHOWERS AND STORMS WILL BUILD AND MOVE BACK
TOWARDS THE COAST NEAR NQI-CRP AFTER 21Z. GNRLY MVFR CIGS AND
VSBLTYS IN PRECIP WITH BRIEF IFR CONDS IN HEAVIER RWS AND TSTMS
THAT DVLP. ACTIVITY SHOULD SLOWLY WIND DOWN TO MORE OF A
STRATIFORM RAIN BETWEEN 00Z-03Z AND TAPER OFF BY 06Z.

&&

.PREV DISCUSSION... /ISSUED 1100 AM CDT FRI SEP 11 2009/

DISCUSSION...DEEP TROPICAL MOISTURE WITH HIGH PW VALUES STILL IN
PLACE ACROSS SOUTH TEXAS. THE MID AND UPPER LEVEL LOW REMAINS
PARKED JUST TO THE NORTHWEST WITH GOOD DIFFLUENCE ALOFT ACROSS
SOUTH TEXAS. GFS INDICATES WEAK H7-H3 Q-V CONVERGENCE OVER THE
REGION...BUT LIFTING NORTH THIS AFTERNOON AND EVENING. A WEAK
COASTAL TROUGH STRETCHING FROM NEAR BRO INTO THE MIDDLE TEXAS
COASTAL WATERS IS NOT FORECASTED TO SHARPEN UP AND LIFT NORTHEAST
UNTIL TONIGHT AND TOMORROW...AND IN FACT THE GFS IS SHOWING WINDS
TURNING BACK TO THE EAST ACROSS THE CENTRAL AND NORTHERN COASTAL
BEND THIS AFTERNOON. IN ADDITION...BREAKS IN THE CLOUD COVER ARE
OCCURRING ACROSS THE SOUTHWEST COUNTIES...WHERE TEMPERATURES ARE
NOW IN THE LOW 80S OUT NEAR LAREDO. IF TEMPERATURES SHOULD CLIMB
INTO THE LOW TO MID 80S AREAWIDE INCREASING THE INSTABILITY...THE
THERMODYNAMIC FORCING WILL FURTHER AID THE DYNAMICAL FORCING IN
PLACE AND THREAT FOR HEAVY RAINFALL.

AS FAR THE HEAVY RAINFALL THREAT...LOCALLY HEAVY RAINFALL IS A
GOOD BET AND HAVE CONTINUE THE WORDING. NOT CONFIDENT HOW
WIDESPREAD IT MAY BECOME...AS THIS MAY DEPEND ON HEATING. HOWEVER
THERE HAVE BEEN MANY 4 TO 8 INCH POCKETS OF RAINFALL ACROSS MUCH
OF THE EASTERN 2/3RDS OF THE AREA OF THE PAST FEW DAYS...AND THE
LOCALIZED HEAVY RAINFALL POTENTIAL TODAY OVER SHORT TIME PERIODS
WILL RESULT IN A FLASH FLOOD THREAT...AND THEREFORE HAVE DECIDED
TO ISSUE A FLASH FLOOD WATCH FOR TODAY ACROSS MOST OF THE AREA.
(AND THIS ALSO ALLOW US TO STAY CONSISTENT WITH SURROUNDING WFOS)

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    73  90  74  91  75  /  60  70  50  40  30
VICTORIA          72  89  73  91  72  /  60  70  50  40  30
LAREDO            75  95  75  95  76  /  50  50  40  30  20
ALICE             73  94  72  94  73  /  50  60  50  40  30
ROCKPORT          74  89  75  90  76  /  60  80  50  40  30
COTULLA           71  93  72  94  72  /  50  50  40  30  20
KINGSVILLE        72  92  73  92  74  /  50  70  50  40  30
NAVY CORPUS       74  90  76  90  77  /  60  80  50  40  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA.

GM...NONE.

&&

JR/76...SHORT TERM/AVIATION
Hazardous weather outlook, Sep 11, 11:17 AM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1117 AM CDT FRI SEP 11 2009

GMZ230-235-250-255-270-275-TXZ229>234-239>247-121000-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1117 AM CDT FRI SEP 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDESPREAD SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS SOUTH TEXAS
TODAY. SOME STORMS MAY BECOME STRONG AT TIMES THIS AFTERNOON.
HOWEVER...NO ORGANIZED SEVERE WEATHER IS ANTICIPATED. THE
PRIMARY THREAT FROM THESE STORMS WILL BE THE POTENTIAL FOR
LOCALIZED FLOODING FROM HEAVY RAINFALL. 1 TO 3 INCHES OF RAIN WITH
ISOLATED POCKETS OF AROUND 4 INCHES WILL BE POSSIBLE...LEADING TO
A THREAT FOR FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN ISSUED
THROUGH 7 PM TODAY FOR MOST OF SOUTH TEXAS.

FURTHERMORE...THE TROPICAL AIR MASS IN PLACE WILL PROVIDE THE
POTENTIAL FOR TROPICAL FUNNEL CLOUDS TO DEVELOP TODAY. IF ANY
FUNNEL CLOUDS DEVELOP...THEY WILL LIKELY BE SHORT-LIVED AND WILL
REMAIN ELEVATED ABOVE THE GROUND.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY. A FEW STRONG
THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOON AND EARLY
EVENING HOURS...HOWEVER ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED.
THE PRIMARILY THREAT FROM THESE STORMS WILL BE FROM HEAVY RAINFALL.
SOME LOCATIONS MAY EXPERIENCE FLOODING. ONLY ISOLATED THUNDERSTORMS
ARE EXPECTED MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TE/WC/JR

In the hours before

Special weather statement, Sep 11, 11:14 AM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1114 AM CDT FRI SEP 11 2009

TXZ229>234-239>247-112000-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO...
ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
1114 AM CDT FRI SEP 11 2009

...WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED ACROSS SOUTH TEXAS TODAY...

ABUNDANT TROPICAL MOISTURE AND AN UPPER LEVEL DISTURBANCE WILL
COMBINE TO PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS ONCE AGAIN
TODAY. SOME STORMS MAY BECOME STRONG WITH LOCALLY HEAVY RAINFALL
LEADING TO LOCALIZED FLOODING. A FLASH FLOOD WATCH IS IN EFFECT
FOR PORTIONS OF SOUTH TEXAS TODAY.

IN ADDITION...LIGHT WINDS AND THE TROPICAL AIRMASS ARE FAVORABLE
FOR PRODUCING TROPICAL FUNNEL CLOUDS. TROPICAL FUNNELS CAN DEVELOP
IN WEAK RAIN SHOWERS AS WELL AS IN THUNDERSTORMS.

IF ANY TROPICAL FUNNEL CLOUDS DO DEVELOP THEY WILL LIKELY BE
SHORT LIVED AND REMAIN ELEVATED WELL ABOVE THE GROUND. IN THE
UNLIKELY EVENT THAT A FUNNEL CLOUD DOES REACH THE GROUND...YOU
SHOULD BE PREPARED TO SEEK SHELTER AND STAY AWAY FROM WINDOWS.

JR
Special weather statement, Sep 11, 2:43 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
243 PM CDT FRI SEP 11 2009

TXZ229>234-239>247-112145-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO...
ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
243 PM CDT FRI SEP 11 2009

...TROPICAL FUNNEL CLOUDS POSSIBLE THIS AFTERNOON...

A TROPICAL AIRMASS WILL COMBINE WITH LIGHT WINDS IN THE LOWER
LEVELS OF THE ATMOSPHERE TO PROVIDE THE POTENTIAL FOR TROPICAL
FUNNEL CLOUDS THIS AFTERNOON...ESPECIALLY ALONG THE IMMEDIATE
COAST. TROPICAL FUNNELS CAN DEVELOP IN WEAK RAIN SHOWERS AS WELL
AS IN THUNDERSTORMS. CALHOUN COUNTY LAW ENFORCEMENT RECEIVED
REPORTS OF A TROPICAL FUNNEL CLOUD AT 230PM THIS AFTERNOON NEAR
HIGHWAY 185...HOWEVER THIS STORM HAS WEAKENED AND SINCE DISSIPATED.

IF ANY TROPICAL FUNNEL CLOUDS DO DEVELOP THEY WILL LIKELY BE
SHORT LIVED AND REMAIN ELEVATED WELL ABOVE THE GROUND. IN THE
UNLIKELY EVENT THAT A FUNNEL CLOUD DOES REACH THE GROUND...YOU
SHOULD BE PREPARED TO SEEK SHELTER AND STAY AWAY FROM WINDOWS.

JM

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 10, 7:52 PM CDTAreal Flood AdvisoryCRPWebb53 min
Sep 11, 8:54 AM CDTAreal Flood AdvisoryCRPBee, Goliad, Live Oak, Victoria111 min
Sep 11, 9:12 AM CDTAreal Flood AdvisoryCRPKleberg, Nueces2 hr
Sep 11, 10:41 AM CDTFlash Flood WatchCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 8 more8 hr
Sep 11, 10:48 AM CDTAreal Flood AdvisoryCRPBee, Goliad, Live Oak, Victoria87 min
Sep 11, 11:10 AM CDTAreal Flood AdvisoryCRPKleberg, Nueces110 min
Sep 11, 1:26 PM CDTAreal Flood AdvisoryCRPGoliad, Refugio2 hr
Sep 11, 1:32 PM CDTAreal Flood AdvisoryCRPLa Salle, McMullen118 min
Sep 11, 1:48 PM CDTFlash Flood WarningCRPLa Salle, McMullen2 hr
Sep 11, 3:46 PM CDTTornado WarningCRPJim Wells, Kleberg, Nueces44 min
Sep 11, 5:15 PM CDTAreal Flood AdvisoryCRPAransas, Refugio2 hr

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.